info@medicoverhospitals.in
 040-68334455

Solvin

solvin

Find a Doctor:   

        Search
By Medicover Hospitals / 10 March 2021
Home | Medicine | Solvin

What is Solvin?

  • Solvin 2mg/10mg Tablet is a combination medicine used to treat dry cough. It works by reducing cough center activity in the brain. It relieves allergy symptoms such as the runny nose, watery eyes, sneezing, irritation of the throat.
  • Solvin 2mg/10mg Tablet is taken with or without food at the dose and duration recommended by the doctor. The dosage you are given will be dependent upon your health condition and how you respond to this medication. You have to continue taking this medication for as long as your doctor has recommended. If you stop treatment early, your symptoms might recur and your condition might get worse. Let your doctor know about all other medications that you are taking, as some may affect or be affected by them.
    1. Solvin Uses
    2. Solvin Side effects
    3. Precautions
    4. Interactions
    5. Important information
    6. Dosage
    7. Storage
    8. Solvin vs Sinarest
    9. Frequently Asked Questions
    10. Citations

    Solvin Uses

  • Solvin Cold Tablet is a combination medicine that effectively helps in relieving symptoms of common cold, such as the runny nose, irritated nose, clogged nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen the thick mucus, for making it easier to cough. This makes it easier for the air to move in and out of here. It shrinks the blood vessels and provides rapid relief for several hours. Solvin Cold Tablet usually starts working within a few minutes, and the effects can last up to a few hours. Take it as prescribed by your doctor. Do not stop using it unless your doctor has advised you to do so. Taking this medicine will allow you to live your life more freely without worrying so much about the things you set up.
  • Solvin Side effects:

    • Nausea
    • Vomiting
    • Allergic reaction
    • Sleepiness
    • Headache
    • Dizziness

    Precautions:

    Pregnancy

  • It is not safe during pregnancy, especially in the first trimester, as it may lead to an abnormality in the fetus. However, it is not safe for women who have a history of high blood pressure during their previous pregnancy. It is therefore recommended that you do not use the same unless prescribed by your doctor.
  • Breastfeeding

  • There is limited information on the use of this medicine during breast-feeding. During nursing, the doctor may suggest a safer alternative.
  • Interactions:

    • The use of medicines to treat high blood pressure, such as Captopril, Enalapril, Atenolol, Metoprolol, should be avoided along with this medicine.
    • Medicines used in brain diseases such as Diazepam, Alprazolam and this medicine should be avoided
    • Concomitant use of other decongestants along with this medicine may increase the activity of the heart.
    • If you are already taking Digoxin or any other medicine to treat heart disease and this medicine together, there is a possibility of irregular heartbeat.

    Important information:

    • Solvin Cold Tablet helps relieve symptoms of cold and flu, such as headache, sore throat, runny nose, muscle pain, and fever.
    • It can cause dizziness and somnolence. Don't drive or do anything that needs to be mentally focused until you know how it affects you.
    • Do not consume alcohol when taking this medicine, as it may cause excessive somnolence.
    • Do not take any other medicine containing paracetamol (pain/fever or cough-and-cold drugs) without first asking your doctor.

    Overdose

  • Symptoms of overdose of Solvin Tablet include irritability, restlessness, palpitations, increased blood pressure, difficulty in urination, nausea, vomiting, thirst, and fits. If you think you might have consumed too much of this medicine or taken extra tablets, contact your doctor immediately or visit the nearest hospital.
  • Missed Dose

  • If you missed a dose of Solvin Tablet, take it as soon as you remember. If it is time for your next dose, skip the forgotten dose and continue your regular dosing schedule. You should never take a double dosage of this medication.
  • Storage

  • Store the medicine below 25°C only. Try to keep it in the original package in which it came. Keep away from small children.
  • Solvin vs Sinarest

    Solvin
    Sinarest
    Solvin 2mg/10mg Tablet is a combination medicine used to treat dry cough. Sinarest Tablet is a medicine used to treat common cold symptoms. It relieves symptoms such as headache, sore throat, runny nose, muscle pain, and fever.
    It works by reducing the center activity of cough in the brain. It works by blocking the release of certain chemical messengers in the brain that is responsible for pain and fever.
    You should continue taking this medication for as long as your doctor has recommended. If you stop treatment too early, your symptoms may recur and your condition may worsen. Your dosage and duration will be dependent upon the severity of your health condition.

    Frequently Asked Questions:

    Solvin 2mg/10mg Tablet is a combination medicine used to treat dry cough. It works by reducing cough center activity in the brain. It relieves allergy symptoms such as the runny nose, watery eyes, sneezing, irritation of the throat.
    The Solvin Cold Tablet may be taken with or without food. Your dose and duration totally depend on the severity of your health condition. You should keep taking the medicine even if you feel better until the doctor says you should stop using it.
    Solvin Cold Syrup is a combination medicine that effectively helps in relieving symptoms of common cold, such as the runny nose, irritated nose, clogged nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen the thick mucus, making it easier to cough. This makes it easier for the air to move in and out of here.
    Following are the steps to be followed
    1. 1.Always take this medicine exactly the same as your doctor has told you.
    2. 2.Apply 2-4 sprays or drops to each nostril 3 times a day.
    3. 3.Use a cotton bud to remove excess mucosa.
    4. 4.After each use, wipe the tip of the dropper.
    Solvin Decongestant Tablet is used to treat nasal congestion associated with fever and cold.
    Give your child Solvin Cold Drop by mouth with or without food with a full glass of water. Children often have sensitive stomachs and complain about stomach upset while taking medicines. If this happens, prefer to give this medicine with food.
    Solvin Cold Tablet is made with a combination of three medicines- chlorpheniramine, paracetamol, and phenylephrine that relieves common cold symptoms. Chlorpheniramine is an antiallergic agent that relieves allergy symptoms such as a runny nose, watery eyes, and sneezing. Paracetamol is an antipyretic and analgesic pain reliever (fever reducer). It blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a nasal decongestant that usually narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
    Solvin Cold Tablet may not be safe to use during pregnancy. Although limited studies have been conducted on humans, animal studies have shown harmful effects on the developing child. Before you prescribe it, your doctor will weigh the benefits and potential risks. Please consult your doctor about this.
    Solvin Cold Tablet contains- chlorpheniramine, paracetamol, and phenylephrine that relieves common cold symptoms. Chlorpheniramine is an antiallergic agent that relieves allergy symptoms such as a runny nose, watery eyes, and sneezing.

    Citations:

  • Solvin, https://www.tandfonline.com/doi/abs/10.1080/02827581.2020.1806350
  • Solvin side effects , https://eric.ed.gov/?id=ED019139